# SDR DALA1305891611

- Difficulty date: March 5, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 57,153 hours, 7,744 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 184T10081
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB L/E PANEL 332DL HONEYCOMB FOUND WORN.  PERFORMED METAL HOT BOND REPAIR IAW SRM 55-10-01, REPAIR 1, FIG 201 AND SRM 51-70-10, REPAIR 4, FIG 202.
